A lower bound for the Hausdorff dimension of the set of weighted simultaneously approximable points over manifolds

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1795-1814
JournalInternational Journal of Number Theory
Issue number8
Early online date5 Mar 2021
Publication statusPublished - Sep 2021

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this